# SDR DL757020563

- Difficulty date: May 17, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 13,961 hours, 6,497 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST AFTER LANDING AND SWITCHING TO APU BLEED AIR TO RUN THE PACKS A STRONG ELECTRICAL SMELL WAS PRESENT ACCOMPANIED BY RT RECIRC FAN INOP LIGHT.  RT RECIRC FAN SELECTED OFF AND ODOR DISSIPATED.  CONTRACT MTC OPERATED RT RECIRC FAN AND CONFIRMED STRONG BURNING RUBBER SMELL IN COCKPIT AND FORWARD CARGO BIN.  REMOVED AND REPLACED RT RECIRC FAN, OP CKS GOOD.
